# SDR HEEA0012448

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A1746
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARTRIDGE NOT WORKING.  LIGHT CAME ON DURING FLIGHT.
